# SDR CA080801001

- Difficulty date: July 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW OBSERVED A LOSS OF HYDRAULIC PRESS AFTER GEAR WAS SELECTED DOWN. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINT IDENTIFIED THE HYDRAULIC LINE FROM THE PUMP THE HIGH PRESSURE FILTER AS THE SOURCE OF THE LEAK. THE LINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
